Talk

Advanced search

Shaking hands and legs chronic fatigue

(24 Posts)
Tasharuby1 Sat 28-Dec-19 09:21:11

I’m 1 1/2 years post. October last year started with Gastritis, blepharitis, Rosacea, Nerve Pain burning hands and feet.
But worse of all I started shaking so bad I could hardly walk. Docs gave me Trazodone after lots of other opioids all which made me worse the latter making me suicidal.
Anyway I came off everything another doc gave me HRT patches which has helped with energy and joint pain .
Is fatigue and shaking normal and does it go away . I can’t hold a kettle out in front of me without shaking like a leaf. I use to be strong as an ox . Please anyone else share there experience?

Tasharuby1 Sun 29-Dec-19 11:41:26

Bump. Anyone experiencing or gone through similar ?

lexiepuppy Mon 30-Dec-19 00:40:23

I am having some weird shaking, muscle twitching going on in menopause.

I went to the G.P with cold flushes , not hot.
It feels like painful cold electrical waves coming up from my feet up my legs and through my body.

The insomnia and fatigue is a killer and brain fog!

Tasharuby1 Mon 30-Dec-19 09:51:50

Is it like when you have thrown up and you feel weak and your legs are shaking?
Do you physically shake ?
My face is sweating I even have burning Mouth.
I’m a tough nut. Was physically and mentally strong holding 2 jobs down. I’ve had to pack them both up.
It’s a nightmare.
If anyone else has this and is post menopause does it go away ?

JinglingHellsBells Mon 30-Dec-19 10:08:08

No it's not normal at all.

Your GP ought to refer you to a specialist- ask him too. Sounds as if you are linking all of this to menopause when in fact that may be a coincidence and it could be unrelated.

Some autoimmune conditions are kicked off post menopause, or other illnesses that just happen in older age.

Don't accept this as being about menopause because it doesn't sound like it.

JinglingHellsBells Mon 30-Dec-19 10:09:10

What dose patch are you on? It might be worth increasing that first.

Tasharuby1 Mon 30-Dec-19 22:38:23

I’ve had lots of tests nothing showing up.

3wheels Thu 02-Jan-20 08:45:45

Hi, I'm newish on here but I can completely relate. I had terrible blepharitis and skin problems a few years ago. I've also had very shaky arms and hands, vertigo, breathlessness and heart palpitations that keep me up in the night.
What has helped me is cutting out caffeine completely, taking iron supplements and exercising. Since making these three changes a few months ago my symptoms are much easier. I'm not sure which of the three changes have helped the most as I started them all at the same time - I'm now too scared to stop one in case my symptoms come back!!! Xx

Tasharuby1 Thu 02-Jan-20 09:51:51

Yes I’m thinking maybe iron but I’m already taking a multivitamin.
Did you feel sick all the time especially after eating ?

Bluewavescrashing Thu 02-Jan-20 09:54:41

Could be chronic fatigue syndrome / ME. Do you feel particularly exhausted and achey after gentle exercise?

milliefiori Thu 02-Jan-20 10:00:22

OP try Vitamin D spray immediately - the strong dose from D-Lux, and add a strong B complex vitamin and liquid iron. If they are what you need, you should see a reduction in fatigue and shaking within a couple of days. If they're not, you're just out of pocket by about £20. But they worked for me.

Cut out all sugar except fresh fruit. Basic multivitamins don't target deficienceies enough. The shaking could be B vitamin deficiency. Also research the L- amino acid supplements, like L-Tyrosine, L-Phenylalanine etc as one of them (or a combination of two) acts like L-Dopa the drug that stops Parkinsons sufferers from shaking.

GPs are hopeless at helping with menopause unless you want HRT. I know some people think supplements are snake oil but I find the ones I've suggested really helpful.

Tasharuby1 Thu 02-Jan-20 13:06:10

I’ve tried a strong vit b for 2 months then went on to multivitamin.
My iron levels came up as ok when I was tested last month. My stomach is very delicate as I have Gastritis and ibs . I’m at neurologist this month but nothing showed up on MRI. On top of have itchy burning red skin with spots and rosacea and chronic fatigue I struggle with dark thoughts and I’m not that sort of person .

3wheels Thu 02-Jan-20 15:34:03

Cutting out sugar is really hard but as previous poster says it does help a lot. With my skin and eye problems I found cutting down on sugar helped but really they were bad for a few years. Both are totally fine now but I have all the new symptoms which seem to tie in with iron deficiency. I feel like I'm going through symptom stages as my hormones change, I'm only 44 but started suffering 4 years ago (my mum and grandma were 40 when they started). I have felt nauseous but at funny points in my cycle and only for an odd half hour every now and again, feels like morning sickness but passes fairly quickly for me so not a symptom that I think of much.
My worse symptoms nowadays are heart palpitations, vertigo, breathlessness and general dizziness. They're so regular throughout my cycle that I don't worry about them because exercise, cutting out caffeine and iron really does help me (I think!!) Also my cycle pattern changes a lot - at the moment I'm every 2-3 weeks!!

Tasharuby1 Thu 02-Jan-20 16:44:23

I’m a year and half since my last period. I don’t eat sugar cakes or biscuits. I’m caffeine alcohol and dairy free and gluten free. As much as possible. I eat no processed foods and I’m on a lowfodmaps diet.
I’m on Evorel Conti I have been since April. Just feel like I’ve been poisoned I never knew you could feel this ill and nothing be showing up in bloods. I’ve had a flu like virus for over a month now it’s like my immune system is shot.

Tasharuby1 Thu 02-Jan-20 16:46:07

Oh and I’ve gone from a size 18 to a 10/12 in a year.

raaaasss Thu 02-Jan-20 16:53:00

Sounds like b12 deficiency, search on here for threads about how you shouldn't take supplements but get tested, if you have an issue with b12, supplements only mask the issue on blood tests.

Tasharuby1 Thu 02-Jan-20 22:18:56

I was folic defiant that’s why I took supplements. Then they told me to stop as bloods was ok that’s why I switched to multivitamin. I’m back at neurologist in jan but I have no idea what they can test me for.

milliefiori Fri 03-Jan-20 10:48:59

@Tasharuby1 - sorry if I am stating the obvious, but are you filtering your water. You say you feel like you are being poisoned. Maybe you are. Have you been tested for heavy metals? Have you been tested for poisoning? Do you have an old house with lead pipes, for example? Could there be something at work or home that is attacking your immune system?

So sorry you feel this ill. That sounds terrifying. I have a lovely colleague who is in a similar situation. Went from typical menopausal chub but bright and energised to stick-like and worn down in a year. Scary to see.

BedSprings Fri 03-Jan-20 11:04:17

I hit the menopause and had/have similar symptoms, rosacea, hypothyroid, stomach inflammation, reflux, shaking, burning, red painful soles of feet and palms of hands, brain fog, painful joints esp knees the list goes on.

I got weaker and weaker until I couldn't stand and could barely whisper the effort was so great. I was taken to Hosp twice, had lots of tests saw lots of specialists.
Nothing conclusive ever showed up and years later here I am feeling better than I did but nothing like I used to be. I live a fraction of a life now - it's stress free and quiet as far as it possibly can be as noise and stress sends me downhill rapidly again.

Tasharuby1 Fri 03-Jan-20 17:23:12

Any suggestions as to what I can do. I’m taking multivitamins and take a probiotics. My skin has gone into meltdown I’m using zz cream after 4 months of soolantra. My stomach burns but reacts to any antacids .
I’ve started taking LDN in order to help but I’m only week 7.
How did you deal with your rosacea was it the acne type? I have the burning acne big pores the whole lot. I’ve taken up photography to try and distract me from my issues.
As for poisoning I filter my water and live in a 1970s bungalow.
So doubt it that. Issues started after antibiotics .

Tasharuby1 Fri 03-Jan-20 17:25:25

Oh buy the way I’m not usually a miserable Cow I’m usually the class clown and a up person. Highly energetic ( well was)

Bluewavescrashing Fri 03-Jan-20 17:43:55

I have ME (chronic fatigue syndrome) and feel like I've been poisoned.

I've had a head and neck MRI to rule out MS. ME can't be detected on an MRI and there is no test or treatment for it. It makes me feel monumentally unwell. Heavy, sick, fluey, forgetful, unable to speak properly or tolerate normal levels if light and as Lund at my worst.

Bluewavescrashing Fri 03-Jan-20 17:44:12

Of light and sound

Tasharuby1 Sat 08-Feb-20 18:24:17

Wow Bluewavescrashing does it come and go ?

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »